# SDR HEER20170502216

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N944PH
- Make and model: Skrsky S92A
- Aircraft serial: 920238
- Aircraft time: 1,884 hours
- Engine: Ge CT78A
- Engine time: 1,884 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 3049T27P02
- Condition: Fluctuates
- Location: Oil System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL PRESSURE CLIMBED INTO THE RED RANGE, THEN FLUCTUATED.  BROUGHT ENGINE TO IDLE IN CRUISE AND RETURNED TO FLY POSITION FOR LANDING.  HUMS DATA REVIEWED AND PRESSURE TRANSDUCER VERY ERRATIC.  REPLACED TRANSDUCER.
